| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Code Available (3191)
| Date of Event |
04/04/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown, information not provided.Gender/sex: unknown, information not provided.If implanted, give date: unknown, information not provided.If explanted, give date: unknown, information not provided.(b)(4).Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that tecnis symfony multifocal intraocular lens (model zxr00, +18.0 diopter) was explanted in a secondary procedure from patient¿s operative eye because of patient experiencing blurry vision.Reportedly a toric lens was used as replacement for the patient.No further information provided.
Additional Manufacturer Narrative
Device available for evaluation ¿ yes, returned to manufacturer on 5/1/2018.Device returned to manufacturer ¿ yes.Device evaluation: the intraocular lens (iol) was returned to the manufacturing site for evaluation.Visual inspection with the unaided eye shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.The reported issue could not be verified.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.